MAUDE Adverse Event Report: Quidel Corporation dba Ortho-Clinical Diagnostics SOFIA STREP A+ 25T, US

Quidel Corporation dba Ortho-Clinical Diagnostics SOFIA STREP A+ 25T, US
Catalog Number 20274
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 07/26/2026
Type of Reportable Event Malfunction

Brand Name
SOFIA STREP A+ 25T, US
Common Device Name
SOFIA STREP A+ 25T, US
Manufacturer (Section D)
Quidel Corporation dba Ortho-Clinical Diagnostics
100 indigo creek dr
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek dr
rochester, NY 14626
+1(585)453-4165
MDR Report Key50438178
Report Number0002024674-2026-00103
Device Sequence Number9362530
Product Code MCT
UDI-Device Identifier30014613202745
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K171976
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20274
Device Lot Number238762
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date08/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown